# SDR AALA202210071251

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737
- Aircraft serial: 44463
- Aircraft time: 8,735 hours, 3,385 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19010H0116
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN L1 WINDSHIELD UPPER BUS BAR SIGNS OF ARCING ENTIRE LENGTH AND 3 INCH AREA OF CRACKING. LOWER BUS BAR SIGNS OF ARCING, ALSO (4) SOLDER JOINTS HAVE SIGNS OF ARCHING. PRE-MOLDED SEAL DIS-BONDED AND AREAS MISSING. Z-BAR EXPOSED AND DIS-BONDED. REPLACED CAPTAIN L1 WINDSHIELD PER WC 09C21056003.
